Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Support algebras of $\sigma$-unital $C^ *$-algebras and their quasi-multipliers
HTML articles powered by AMS MathViewer

by Hua Xin Lin PDF
Trans. Amer. Math. Soc. 325 (1991), 829-854 Request permission

Abstract:

We study certain dense hereditary $^\ast$-subalgebras of $\sigma$-unital ${C^\ast }$-algebras and their relations with the Pedersen ideals. The quasi-multipliers of the dense hereditary $^\ast$-subalgebras are also studied.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05
  • Retrieve articles in all journals with MSC: 46L05
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 325 (1991), 829-854
  • MSC: Primary 46L05
  • DOI: https://doi.org/10.1090/S0002-9947-1991-1008698-3
  • MathSciNet review: 1008698